MathSciNet Relay Station
MathSciNet bibliographic data
MR678888 (84c:10038) 10H08 (10H40)
Bagchi, Bhaskar A joint universality theorem for Dirichlet $L$-functions. Math. Z. 181 (1982), no. 3, 319–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement